Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 52 No. 6 (2000)
Vol. 52 No. 6 (2000)
Published:
25.06.2000
Research articles
Rank criteria for the controllability of a boundary-value problem for a linear system of integro-differential equations with pulse influence
M. U. Akhmetov, R. D. Seilova
723–730
PDF (Ukrainian)
Springer
On weak compactness of bounded sets in Banach and locally convex spaces
P. I. Kogut, V. S. Mel'nik
731-739
PDF (Russian)
Springer
Characterization of the sets of discontinuity points of separately continuous functions of many variables on the products of metrizable spaces
V. K. Maslyuchenko, V. V. Mykhailyuk
740–747
PDF (Ukrainian)
Springer
Dirichlet problem for axisymmetric potential fields in a disk of the meridian plane. II
S. A. Plaksa
748–757
PDF (Russian)
Springer
Irresolvable left topological groups
I. V. Protasov
758–765
PDF (Ukrainian)
Springer
Trigonometric series with uniformly distributed coefficients
M. A. Samoilenko
766–772
PDF (Ukrainian)
Springer
Approximation method in problems of potential theory
E. S. Sinaiskii
773–782
PDF (Russian)
Springer
Multiply
L
formations of finite groupsformations of finite groups
A. N. Skiba, L. A. Shemetkov
783-787
PDF (Russian)
Springer
Lebesgue inequalities for poisson integrals
A. S. Serdyuk, O. I. Stepanets
798–808
PDF (Russian)
Springer
On finite solvable groups decomposable into the product of two nilpotent subgroups
N. S. Chernikov
809–819
PDF (Russian)
Springer
Nonlinear d'alembert equation in the pseudo-euclidean space
R
2
,
n
and its solutions
I. I. Yuryk
820-827
PDF (Russian)
Springer
Investigation of one class of diophantine equations
A. V. Bondarenko
831–836
PDF (Ukrainian)
Springer
Short communications
On a bounded almost periodic solution of a semilinear parabolic equation
A. T. Assanova
828–830
PDF (Russian)
Springer
On the integration of one class of
N
-dimensional trigonometric series
O. I. Kuznetsovci
837–840
PDF (Russian)
Springer
Completely monotone functions on lie semigroups
A. R. Mirotin
841–845
PDF (Russian)
Springer
Q
-conditional symmetry of a nonlinear two-dimensional heat-conduction equation
N. V. Andreeva, N. I. Serov, L. O. Tulupova
846-849
PDF (Ukrainian)
Springer
Best
m
-term trigonometric approximations of classes of (Ψ, β)-differentiable functions of one variable
A. S. Fedorenko
850–855
PDF (Russian)
Springer
Approximation of classes
C
ˉ
ψ
∞
by zygmund sumsby zygmund sums
An. S. Fedorenko
856-860
PDF (Russian)
Springer
A criterion for the solvability of A linear boundary-value problem for A system of the second order
V. N. Shovkoplyas
861–864
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians